# SDR CA020111002

- Difficulty date: December 9, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Aircraft time: 42,462 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: LJ24295
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND NR 2 ENGINE NOZZLE COLLECTOR DAMAGED,  ONE BLOCKER DOOR MISSING. BLOCKER DOOR BROKEN IN TWO PIECES AT HINGE AND ONE PIECE DAMAGE NOZZLE COLLECTOR,  RT BLISTER FAIRING,  ACCOUSTIC TRAY NR 1 AND FAIRING 438 DR .
